MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · L'Encephale · 1998

[Risperidone-induced tardive dystonia: a case of torticollis].

Fdhil H, Krebs M O, Bayle F, Vanelle J M, Olie J P

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Tardive dystonia is one of the most serious adverse events of typical neuroleptic treatments. They differ from tardive dyskinesia by their clinical and evolutive features. The occurrence of tardive dystonia due to new antipsychotics remained unknown. For the first time in the literature, we report a case of typical tardive dystonia occurring in a young male schizophrenic patient treated for 8 months with risperidone. No remission was observed despite several therapeutics including botulinic toxin.

Для цитирования: Fdhil H, Krebs M O, Bayle F, Vanelle J M, Olie J P. [Risperidone-induced tardive dystonia: a case of torticollis].. L'Encephale. 1998.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.